# SDR DL72S001060

- Difficulty date: May 3, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- Aircraft time: 57,510 hours, 42,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INCH VISIBLE CRACK R-1 DOOR AFT FRAME AT LOWER STOP PAD.  REPAIRED PER M/M 52-12-0.
